# SDR YENA2008026

- Difficulty date: March 22, 2008
- Submitted: March 31, 2008
- Operation: Air carrier
- Aircraft: N564JB
- Make and model: Airbus A320-232
- Aircraft serial: 2020
- Aircraft time: 20,912 hours, 7,236 cycles
- System (JASC): 3150 · Central Warning
- Part: Fwc
- Part number: 350E053020404
- Part serial: 0E0007022
- Condition: Faulty
- Location: Nr 2
- Part time: 21,856 hours, 7,596 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

FLT 234, LGB-SLC, AIR RETURN TO LGB, LAND ASAP IN AMBER AFTER TAKEOFF.  NO OTHER ABNORMAL INDICATIONS.  DUE TO HISTORY OF FAULT T/S PER TSM 21-26-00-810-811 COULD NOT DUPLICATE FAULT.  REPLACED SMOKE WARNING RELAY (2WA) PRECAUTIONARY, ALSO DIODE MODULE (1800VD).  CHECKED OK.  SUSPECT FAULT IN FWC'S.  REMOVED AND REPLACED FWC 1 & FWC 2 PER 31-53-34-04 AND 31-51-00-03, OPS CHECK OK, NO FAULT NOTED.
